# SDR HNAA2019050200133

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 47,418 hours, 40,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  608  33-51  0021800  30APR19  RIC  CLOSE EMERGENCY EXIT AISLE ILLUMINATION LIGHT AT RT WING EXIT DOOR INOP. 36218  00 NGR FACT  30APR19  09:57  RIC R/R LAMP FOR PSU EMERGENCY LIGHT AT SEAT 12B AND 12C IN REF TO AMM 33-50-08-000/400-801-A. OPS CHECK GOOD. OK FOR SERVICE P/N ON LAMP 1317 P/N OFF LAMP 1317.
